# SDR TIMA20230509004

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N118MD
- Make and model: Beech B-99
- Aircraft serial: U118
- Aircraft time: 42,910 hours, 80,845 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH COMES STUCK ON TRANSMIT APPROXIMATELY 29NM NORTH OF CORINN. CYCLED RADIOS AD AVIONICS, COULD NOT GET COMMS TO STOP TRANSMITTING. SQUAWKED 7600, CALLED ATC ON A CELL PHONE WITH INTERMITTENT SUCCESS. EXCITED VISUAL APPROACH 34L. LANDED SAFELY, TAXIED BACK COMMUNICATING WITH GROUND VIA CELL PHONE.
